MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP PULSESELECT; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

MEDTRONIC CRYOCATH LP PULSESELECT; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number PSCC100
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the pscc100 catheter with lot number: 0012880293 was returned and analyzed.No anomalies were identified during external visual inspection of the shaft and handle segments.During external visual inspection of the spiral array segment, the nitinol wire was observed to be bent in the distal arm transition.The pcba chip was reprogrammed for functional testing.The catheter passed performance functional testing with the generator; therapy deliveries were completed with no system errors generated.No performance issues were identified.Deflection testing (rotating steering knob clockwise and counter-clockwise) was performed, the distal catheter tip responded with approximately 170 degree (°) rotation in both directions.No anomalies were observed.The slide control function operated as expected without any issues.Upon full advancement of the slide control to extend the guidewire lumen, no kinks and other anomalies were observed along the extended portion.Inspection (microscope/x-ray imaging) and testing were performed to verify the integrity of the catheter sub-components.High magnification optical inspection revealed debris/foreign material stuck inside the catheter connector receptacle, causing a connection issue with the cic-cable test which could not be connected properly.During inspection under microscope, the catheter connector pin carrier was cracked.In conclusion, the reported issues (noise and connection issues) were confirmed through testing.The catheter failed the return inspection due to debris stuck inside the catheter connector receptacle, a cracked catheter connector pin carrier and a bent nitinol wire in the distal arm transition.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cardiac ablation procedure, there was a cable connection issue, and noise on the recording system.The event was described as a visual problem that impeded the speed and visibility of data during the case.The case was completed.No patient complications have been reported as a result of this event.

Brand Name
PULSESELECT
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25333753
Report Number3002648230-2026-00591
Device Sequence Number13166534
Product Code QZI
UDI-Device Identifier00763000617554
UDI-Public(01)00763000617554(17)260623(10)0012880293(20)04
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model NumberPSCC100
Device Catalogue NumberPSCC100
Device Lot Number0012880293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale